Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Tautological cycles on tropical Jacobians

Andreas Gross and Farbod Shokrieh

Vol. 17 (2023), No. 4, 885–921
Abstract

The classical Poincaré formula relates the rational homology classes of tautological cycles on a Jacobian to powers of the class of Riemann theta divisor. We prove a tropical analogue of this formula. Along the way, we prove several foundational results about real tori with integral structures (and, therefore, tropical abelian varieties). For example, we prove a tropical version of the Appell–Humbert theorem. We also study various notions of equivalences between tropical cycles and their relation to one another.

Keywords
Poincare formula, tropical curve, Jacobian, tropical homology
Mathematical Subject Classification
Primary: 14H40, 14H42, 14H51, 14T10
Milestones
Received: 20 October 2020
Revised: 1 May 2022
Accepted: 6 July 2022
Published: 2 May 2023
Authors
Andreas Gross
Institut für Mathematik
Goethe-Universität Frankfurt
Frankfurt
Germany
Farbod Shokrieh
Department of Mathematics
University of Washington
Seattle, WA
United States

Open Access made possible by participating institutions via Subscribe to Open.